# SDR GLBA20030598

- Difficulty date: March 28, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 15,804 hours, 21,488 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Control Yoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LOOSE WIRE CAUSED SPARK ON F.O. YOKE, REMOVED BROKEN WIRE OPS CK GOOD
